Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the methods of Rayleigh-Ritz-Weinstein


Author: C. Arf
Journal: Proc. Amer. Math. Soc. 3 (1952), 223-232
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9939-1952-0047927-0
MathSciNet review: 0047927
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Aronszajn, Rayleigh-Ritz and A. Weinstein methods for approximation of eigenvalues, Proc. Nat. Acad. Sci. U.S.A. vol. 34 (1948) pp. 474-480 and 594-601.
  • [2] A. Weinstein, New methods for the approximation of eigenvalues, Lectures at the University of Maryland, 1950-1951 (in preparation).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0047927-0
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society